×

Found 37 Documents (Results 1–37)

100
MathJax

Some remarks on a nonhomogeneous eigenvalue problem related to generalized trigonometric functions. (English) Zbl 1461.34045

PDF BibTeX XML Cite
Full Text: DOI

Absolute convergence of double series of Fourier-Haar coefficients for functions of bounded \(p\)-variation. (English. Russian original) Zbl 1261.42046

Russ. Math. 56, No. 6, 1-10 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 6, 3-13 (2012).
MSC:  42C10 26A45
PDF BibTeX XML Cite
Full Text: DOI

Convergence of biorthogonal series in the system of contractions and translations of functions in the spaces \(L^p[0, 1]\). (English. Russian original) Zbl 1159.42018

Math. Notes 83, No. 5, 657-674 (2008); translation from Mat. Zametki 83, No. 5, 722-740 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Divergence of the greedy algorithm in the Faber-Schauder system on a continuum cardinality set. (English. Russian original) Zbl 1231.42027

J. Contemp. Math. Anal., Armen. Acad. Sci. 42, No. 2, 109-115 (2007); translation from Izv. Nats. Akad. Nauk Armen., Mat. 42, No. 2, 69-77 (2007).
MSC:  42C10 41A30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software